# SDR A6WA200840430

- Difficulty date: May 30, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 12,814 hours, 11,835 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 601R751481
- Part serial: 6660627
- Condition: Malfunctioned
- Location: Brake Pressure
- Part time: 12,659 hours, 11,350 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INBOARD BRAKE PRESSURE CAUTION MESSAGE IN FLIGHT.  NOTED HYDRAULIC NR 3 SYSTEM QUANTITY AT 90%.  CAUTION MESSAGE WAS INTERMITTENT.  REMOVED AND REPLACED PRESSURE TRANSDUCER MT2GD AND CLEANED CONNECTOR P2GD IAW AMM 32-47-00, OPS AND LEAK CHECK GOOD AT THIS TIME. (A)
